Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 96, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 19, 2006, 2:57 PM EDT for Carroll County, Haralson County, Georgia. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2006, 2:57 PM EDT (18:57 UTC)
- Expired
- Apr 19, 2006, 3:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Carroll County, GA, Haralson County, GA
The radar
The Atlanta radar (KFFC), 62 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 3:02 PM EDT | HAIL 1 | Bremen, GA | |
| Apr 19, 3:20 PM EDT | HAIL 0.88 | 6 W Villa Rica, GA | NEAR TEMPLE |
| Apr 19, 3:30 PM EDT | HAIL 2.5 | 2 Nw Whitesburg, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 10:59 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 373 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 191857 SVRFFC GAC045-143-191945- /O.NEW.KFFC.SV.W.0096.060419T1857Z-060419T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 257 PM EDT WED APR 19 2006 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CARROLL COUNTY IN NORTHWEST GEORGIA HARALSON COUNTY IN NORTHWEST GEORGIA * UNTIL 345 PM EDT * AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL. THIS STORM WAS LOCATED NEAR BUDAPEST...AND MOVING SOUTHEAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JOHN TANNER STATE PARK...CLEM...BURWELL...BOWDEN JUNCTION...TEMPLE... CARROLLTON...BREMEN AND BOWDON. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3382 8509 3373 8534 3345 8530 3352 8481 $$
2 follow-up statements
000 WWUS52 KFFC 191909 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 305 PM EDT WED APR 19 2006 GAC045-143-191945- /O.CON.KFFC.SV.W.0096.000000T0000Z-060419T1945Z/ CARROLL GA-HARALSON GA- 305 PM EDT WED APR 19 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR HARALSON AND CARROLL COUNTIES... AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL. THIS STORM WAS LOCATED NEAR BOWDEN JUNCTION...OR NEAR BREMEN...MOVING SOUTHEAST AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BURWELL...JOHN TANNER STATE PARK...BOWDON...CARROLLTON...TYUS AND CLEM. HAIL THE SIZE OF QUARTERS WAS REPORTED WITH THIS STORM IN BREMEN AT 304 PM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. AT 303 PM ANOTHER SEVERE THUNDERSTORM WAS LOCATED IN WESTERN POLK COUNTY NEAR ESOM HILL. THIS STORM WILL ENTER NORTHERN HARALSON COUNTY AROUND 315 PM. THIS STORM WAS MOVING SOUTHEAST AT 25 MPH AND PRODUCING LARGE HAIL. IF YOU ARE IN THE PATH OF THIS STORM TAKE COVER IMMEDIATELY. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3390 8505 3391 8538 3345 8530 3352 8481 $$
000 WWUS52 KFFC 191929 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 327 PM EDT WED APR 19 2006 GAC045-143-191945- /O.CON.KFFC.SV.W.0096.000000T0000Z-060419T1945Z/ CARROLL GA-HARALSON GA- 327 PM EDT WED APR 19 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR HARALSON AND CARROLL COUNTIES... AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED HAIL. THESE STORMS WERE LOCATED NORTHEAST OF CARROLLTON AND AROUND BUCHANAN...MOVING SOUTHEAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLEM...TALLAPOOSA...BREMEN...BOWDEN JUNCTION AND DRAKETOWN. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT WEDNESDAY AFTERNOON FOR NORTHWESTERN GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3390 8505 3391 8538 3345 8530 3352 8481 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:45 PM EDT, 12 minutes earlier.
Area forecast discussion, Apr 19, 2:45 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 245 PM EDT WED APR 19 2006 .SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT) A CLUSTER OF STRONG THUNDERSTORMS CURRENTLY PUSHING SOUTHWARD ACROSS MAINLY WEST CENTRAL GA WILL LIKELY CONTINUE TO REDEVELOP ALONG THEIR OWN OUTFLOWS THRU THE AFTERNOON AND EARLY EVENING HOURS. THIS IS LARGELY DUE TO THE GREATER INSTABILITIES BEING POOLED OVER THE WESTERN HALF OF THE FORECAST AREA WHERE A WARM SW FLOW AND DIFFERENTIAL HEATING ARE RESULTING IN 1500 TO 2500 CAPES NOSING INTO WEST GA. EXPECT STORMS TO GRADUALLY WEAKEN BY LATE AFTERNOON-EARLY EVENING...THEN MOSTLY DISSIPATE BEFORE MIDNIGHT WITH LOSS OF DAYTIME HEATING. AS FOR THIS AFTERNOON...ALREADY DID A QUICK ZONE UPDATE TO CLEAR MOST OF THE NORTHERN COUNTIES FROM THE SEVERE TSTM WATCH #208 CURRENTLY IN EFFECT THRU 5 PM. THE STORMS HAVE MOVED OUT OF NORTH GA AND NOT EXPECTING REDEVELOPMENT THERE AT THIS TIME. AS FOR TONIGHT...WILL SHOW SLIGHT CHANCE POPS NORTH...CHANCE POPS CENTRAL AND SOUTH THIS EVENING...THEN NILL POPS ALL AREAS AFTER MIDNIGHT. WET GROUNDS AND CLEARING SKIES SUGGEST POTENTIAL FOR PATCHY DENSE FOG DEVELOPING AFTER MIDNIGHT. THURSDAY THRU FRIDAY NIGHT...MODELS ARE IN FAIR AGREEMENT SHOWING ANOTHER MCS POSSIBLY DEVELOPING AND PUSHING INTO MAINLY NORTH AND CENTRAL GA THURSDAY AFTERNOON-THURSDAY NIGHT. MAY SEE A SLIGHT BREAK EARLY FRIDAY...WITH REDEVELOPMENT FRIDAY AFTERNOON AND FRIDAY NIGHT AHEAD OF AN APPROACHING COLD FRONT. AS FOR THE SEVERE THREAT... EXPECT MAINLY NORTH AND WEST CENTRAL GA TO REMAIN IN A SLIGHT RISK OF SEVERE STORMS FOR AT LEAST THURSDAY AFTERNOON/EVENING AND AGAIN FRIDAY AFTERNOON/EVENING AS THIS AREA REMAINS MODERATELY UNSTABLE WITH 1500-2500 CAPES NOSING IN FROM THE W-SW DURING DAYTIME HEATING. AT THIS TIME...EXPECTING MAIN SEVERE THREAT TO BE LARGE HAIL AND DAMAGING WINDS AS AREA HELICITIES REMAIN ON THE WEAK SIDE. .LONG TERM...(SATURDAY THROUGH WEDNESDAY) MODELS CONTINUE TO BE IN FAIR AGREEMENT ON SWEEPING THE COLD FRONT ACROSS THE ENTIRE FORECAST AREA ON SATURDAY. WILL CONTINUE TO HOLD ONTO A CHANCE POPS ACROSS THE CWA ON SATURDAY...THEN SHOW NIL POPS BY SATURDAY EVENING. WILL CONTINUE TO LEAN TOWARD THE GFS POPS AND KEEP TEMPS AT OR ABOVE NORMAL THROUGH THE EXTENDED PERIODS. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 58 82 60 79 / 30 40 40 30 ATHENS 59 80 59 75 / 30 30 40 40 GAINESVILLE 57 76 59 71 / 30 30 50 50 ROME 61 81 61 81 / 30 40 50 50 COLUMBUS 63 86 65 84 / 30 20 20 20 MACON 59 83 60 85 / 30 20 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 39
Hazardous weather outlook, Apr 19, 11:45 AM EDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1145 AM EDT WED APR 19 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-200945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1145 AM EDT WED APR 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE STORMS ARE EXPECTED ACROSS NORTH GEORGIA AND CENTRAL GEORGIA THROUGH LATE THIS AFTERNOON. .SYNOPSIS... A LARGE CLUSTER OF THUNDERSTORMS OVER NORTH GEORGIA WILL CONTINUE MOVING SOUTHWARD THROUGH THE AFTERNOON. THIS WILL BRING SHOWERS AND THUNDERSTORMS TO CENTRAL GEORGIA DURING THE AFTERNOON. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH ANY THUNDERSTORMS TODAY WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...DIME TO NICKEL SIZE HAIL...STRONG GUSTY WINDS...AND PERIODS OF HEAVY RAIN. THE BEST CHANCE FOR ANY SEVERE WEATHER WILL BE ACROSS NORTH GEORGIA THROUGH THE EARLY AFTERNOON... THEN OVER CENTRAL GEORGIA THROUGH LATE THIS AFTERNOON. .DISCUSSION... A LARGE CLUSTER OF THUNDERSTORMS OVER NORTH GEORGIA WILL CONTINUE TO PUSH SOUTHWARD INTO CENTRAL GEORGIA DURING THE AFTERNOON. INSTABILITY INDICES WILL BE GREATEST IN AREAS ACROSS MAINLY THE WESTERN HALF OF GEORGIA...WHERE CAPES COULD REACH AS MUCH AS 2000 AND LIFTED INDICES WILL BE IN THE MINUS 4 TO MINUS 6 RANGE. VERTICAL WIND SHEAR PROFILES WILL REMAIN WEAK...SO THE MAIN THREAT WILL BE ISOLATED SEVERE STORMS WITH LARGE HAIL AND STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY THIS AFTERNOON ACROSS NORTH AND CENTRAL GEORGIA.
In the hours before
Local storm report, Apr 19, 12:49 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1249 PM EDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM HAIL CARTERSVILLE 34.17N 84.80W
04/19/2006 E1.00 INCH BARTOW GA PUBLIC
1105 AM HAIL CHATSWORTH 34.78N 84.78W
04/19/2006 E0.75 INCH MURRAY GA LAW ENFORCEMENT
&&
KDFLocal storm report, Apr 19, 1:19 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
119 PM EDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM HAIL ADAIRSVILLE 34.37N 84.91W
04/19/2006 E0.75 INCH BARTOW GA PUBLIC
1228 PM HAIL CARTERSVILLE 34.17N 84.80W
04/19/2006 E0.75 INCH BARTOW GA TRAINED SPOTTER
1240 PM HAIL KENNESAW 34.02N 84.62W
04/19/2006 E0.88 INCH COBB GA PUBLIC
&&
KDFLocal storm report, Apr 19, 1:27 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
127 PM EDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM HAIL 1 N SUMMERVILLE 34.49N 85.35W
04/19/2006 E1.00 INCH CHATTOOGA GA TRAINED SPOTTER
PENNY TO QUARTER SIZE HAIL COVERING THE GROUND
0119 PM HAIL CALHOUN 34.49N 84.94W
04/19/2006 E0.88 INCH GORDON GA AMATEUR RADIO
&&
EAVILASpecial weather statement, Apr 19, 1:28 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 128 PM EDT WED APR 19 2006 GAZ031>033-043-044-191830- 128 PM EDT WED APR 19 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN DOUGLAS... PAULDING...COBB AND FULTON COUNTIES UNTIL 230 PM EDT... AT 127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HIRAM...MOVING SOUTHEAST AT 35 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS DOUGLAS...PAULDING...COBB AND FULTON COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY BY 230 PM EDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 19, 1:35 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
135 PM EDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL KENNESAW 34.02N 84.62W
04/19/2006 E1.75 INCH COBB GA PUBLIC
CRACKED A CAR WINDSHIELD
&&
EAVILALocal storm report, Apr 19, 2:25 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
225 PM EDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL ROME 34.26N 85.19W
04/19/2006 E0.75 INCH FLOYD GA AMATEUR RADIO
0200 PM HAIL 6 N CARTERSVILLE 34.25N 84.80W
04/19/2006 E0.75 INCH BARTOW GA PUBLIC
0220 PM HAIL 3 E NEW HOPE 33.96N 84.74W
04/19/2006 E0.75 INCH PAULDING GA AMATEUR RADIO
&&
EAVILAThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 9:56 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 34 min |
| Apr 19, 10:02 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 58 min |
| Apr 19, 10:22 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 38 min |
| Apr 19, 10:55 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Gordon, Murray, Pickens | 50 min |
| Apr 19, 10:57 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 33 min |
| Apr 19, 11:26 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 49 min |
| Apr 19, 11:44 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 46 min |
| Apr 19, 12:14 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 46 min |
| Apr 19, 12:28 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 62 min |
| Apr 19, 12:52 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 23 min |
| Apr 19, 1:00 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon | 60 min |
| Apr 19, 1:02 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Douglas, Fulton | 26 min |
| Apr 19, 1:45 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 45 min |
| Apr 19, 2:04 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 41 min |
| Apr 19, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 31 min |
| Apr 19, 3:33 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 42 min |
| Apr 19, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 52 min |
| Apr 19, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 37 min |
| Apr 19, 4:26 PM EDT | Tornado Warning | FFC | Troup | 34 min |
| Apr 19, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 33 min |
| Apr 19, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 36 min |
| Apr 19, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 33 min |
| Apr 19, 4:58 PM EDT | Tornado Warning | FFC | Meriwether | 47 min |
| Apr 19, 5:19 PM EDT | Tornado Warning | FFC | Harris, Talbot | 41 min |
| Apr 19, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 34 min |
| Apr 19, 6:01 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 44 min |
| Apr 19, 6:16 PM EDT | Severe Thunderstorm Warning | FFC | Marion | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.